RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 659–671 (Mi tvp3733)  

Deterministic Properties of Stochastically Perturbated Dynamic Systems

M. L. Blank


Full text: PDF file (2024 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 612–623

Bibliographic databases:

Received: 14.02.1986

Citation: M. L. Blank, “Deterministic Properties of Stochastically Perturbated Dynamic Systems”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 659–671; Theory Probab. Appl., 33:4 (1988), 612–623

Citation in format AMSBIB
\Bibitem{Bla88}
\by M.~L.~Blank
\paper Deterministic Properties of Stochastically Perturbated Dynamic Systems
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 659--671
\mathnet{http://mi.mathnet.ru/tvp3733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979734}
\zmath{https://zbmath.org/?q=an:0705.60072|0666.60081}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 612--623
\crossref{https://doi.org/10.1137/1133095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3733
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:131
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020